MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. DIAGNOSTIC EP CATHETER FJ, 7F; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. DIAGNOSTIC EP CATHETER FJ, 7F; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Deflective mechanism not working on reprocessed cs (coronary sinus) catheter, removed from body and a new catheter inserted.

Brand Name
DIAGNOSTIC EP CATHETER FJ, 7F
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key11768754
Report Number11768754
Device Sequence Number3998919
Product Code NLH
UDI-Device Identifier00885825000288
UDI-Public(01)00885825000288(17)230331(10)4462063
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/30/2021
Report Date (Section F) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberBD710FJ282RTS
Device Lot Number4462063
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/04/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight103
Date Report Sent to FDA04/30/2021